Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

The solution of some integral equations of Wiener-Hopf type


Author: Marvin Shinbrot
Journal: Quart. Appl. Math. 28 (1970), 15-36
MSC: Primary 45.15
DOI: https://doi.org/10.1090/qam/270084
MathSciNet review: 270084
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Earl A. Coddington and Norman Levinson, Theory of ordinary differential equations, McGraw-Hill, New York, 1955 MR 0069338
  • [2] A. Erdélyi et al., Higher transcendental functions. Vol. II, McGraw-Hill, New York, 1953
  • [3] A. Erdélyi et al., Higher transcendental functions. Vol. III, McGraw-Hill, New York, 1955 MR 0066496
  • [4] A. Erdélyi et al., Table of integral transforms. Vol. I, McGraw-Hill, New York, 1954
  • [5] Albert E. Heins, Systems of Wiener-Hopf integral equations and their application to some boundary value problems in electromagnetic theory, Proc. Sympos. Appl. Math., vol. 2, Amer. Math. Soc., Providence, R. I., 1950 MR 0032917
  • [6] G. E. Latta, The solution of a class of integral equations, J. Rational Mech. Anal. 5, 821-833 (1956) MR 0095393
  • [7] R. C. MacCamy, On singular integral equations with logarithmic or Cauchy kernels, J. Math. Mech. 7 355-375 (1958). MR 0097696
  • [8] B. Noble, The Wiener-Hopf technique, Pergamon Press, New York, 1958 MR 0102719
  • [9] Frigyes Riesz and Béla Sz.-Nagy, Functional analysis, Ungar, New York, 1955
  • [10] Marvin Shinbrot, A generalization of Latta's method for the solutions of integral equations, Quart. Appl. Math. 16, 415-421 (1959) MR 0103398
  • [11] Marvin Shinbrot, Difference kernels, Ph.D. thesis, Stanford University, Stanford, Calif., 1960 MR 2613252
  • [12] Marvin Shinbrot, On singular integral operators, J. Math. Mech. 13, 395-406 (1964) MR 0162103
  • [13] Marvin Shinbrot, On the range of general Wiener-Hopf operators, J. Math. Mech. 18, 587-602 (1969) MR 0250135
  • [14] E. C. Titchmarsh, Introduction to the theory of Fourier integrals, Oxford Univ. Press, New York, 1948
  • [15] N. Wiener and E. Hopf, Über eine Klasse singulärer Integral-gleichungen, S. B. Preuss. Akad. Wiss. 696-705 (1931)
  • [16] N. Wiener, Extrapolation, interpolation, and smoothing of stationary time series, Wiley, New York, 1949

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 45.15

Retrieve articles in all journals with MSC: 45.15


Additional Information

DOI: https://doi.org/10.1090/qam/270084
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society